Armenian Journal of Mathematics

A Good $\lambda$ Estimate for Multilinear Commutator of Singular Integral on Spaces of Homogeneous Type

Qian, Zhang and Lanzhe, Liu (2011) A Good $\lambda$ Estimate for Multilinear Commutator of Singular Integral on Spaces of Homogeneous Type. Armenian Journal of Mathematics, 3 (3). pp. 105-126. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
303Kb

Abstract

In this paper, a good $\lambda$ estimate for the multilinear commutator associated to the singular integral operator on the spaces of homogeneous type is obtained. Under this result, we get the$(L^p(X),L^q(X))$-boundedness of the multilinear commutator.

Item Type:Article
Subjects:42-xx Fourier analysis
ID Code:366
Deposited By:Professor Anry Nersesyan
Deposited On:11 Apr 2011 11:31
Last Modified:19 Apr 2011 02:25

Repository Staff Only: item control page